# SDR 96ZZZX3223

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27475
- Make and model: Piper PA-31-350
- Aircraft serial: 317852021
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 4198300
- Condition: Required Lube
- Location: Lt Downlock
- Part time: 4,352 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR WOULD NOT LOCK IN THE DOWN POSITION.  AFTER AN UNEVENTFUL LANDING, AIRCRAFT WAS PLACED ON JACKS AND THE DOWNLOCKS WERE FOUND WITHOUT LUBRICATION AND STUCK IN THE UNLOCKED POSITION.  IT WAS FOUND THE OPERATOR REQUIRES THE LANDING GEAR TO BE CLEANED WEEKLY; THUS, REMOVING ALL LUBRICANT.  IT IS RECOMMENDED THAT ALL LANDING GEAR PIVOT POINTS BE PROPERLY LUBED AFTER EACH CLEANING.
